# SDR SWAA2024050971400

- Difficulty date: April 6, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT I/B SIDE OF RIB STAB STA 193.90; 17 INCHED FWD OF R/S<[01] UPDATED MEASUREMENT TABLE.;[02] REMOVED DAMAGE AND INSTALLED REPAIR @ RH HORIZONTAL STABILIZER LOWER SKIN @ STA 193.90 IAW SRM 55-10-01-2R-11.;[03] VERIFIED CORRECTIVE ACTION & MEASUREMENTS FIELDS
